Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Thrush tablets for men

Premium Questions

Dr. Rakhi Tayal MD

Hi, I got diagnosed with thrush and I've being taking tablets for it and it worked , but now I've got oral thrush and the fishy smell has come back , even worse is it possible to have both at the same ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Bharat Chawda MD

I was diagnosed with oral thrush on Monday (although I don't seem to fit any of the categories ... to work? Would tablets have been a better option? Could I self-medicate with a Canesten tablet from my... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr.   Priyanka Tiwari MD

Hi XXXXXXX Hope you are doing well, This is XXXX again on the Oral thrush . As you suggested, I ... prescribed Meteronidazole 400 mg tablets 10 ( twice a day). I have finished the course and feel much better ... View answer

Answered by : Dr. Priyanka Tiwari ( Dentist)
Dr.  Aarti Abraham MD

I have recurring thrush I have used the vaginal creams antibiotics a mouth tablets,I am very uncomfortable during sex And have become incontinant please help ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Rakhi Tayal MD

I have oral thrush , and my vaginal Thrush has also come back is it possible to get both, I was in tablets for my thrush,as I've had 4 times this year ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr.      Svetlana Shrivastva MD

i take ?Nexiun. 40 mg daily. I have hard time swallowing pills so I cracked the tablets for the first 12 days. I swallow them whole now. But I now have thrush. could it be caused by crushing ... View answer

Answered by : Dr. Svetlana Shrivastva ( Pediatrician)
Dr.      Honey Arora MD

Hi I am just writing to you cause I have had thrush for the past 4 weeks and it was starting to go but now I have it in my mouth. I went to my doctor and she gave me cream and the tablet but I don t think ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. DrFaeza Sherdil MD

i have had thrush for close to 6 months and have been told by my doctor to take an anti thrush tablet and pessaries and also to apply cream. nothing has been able to get rid of the thrush for... View answer

Answered by : Dr. DrFaeza Sherdil ( General & Family Physician)
Dr.  Sumanth Amperayani MD

my 12 year old daughter seems to have thrush. I have been told that as she is under 26 she is not allowed the tablet. Could you give me the reason for this? We have had the cream prescribed ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)
Dr. Arun MD

I am allergic to penicillin as I get thrush, although my neck is starting to get better I now have thrush, I have 2 days tablets left. What do I do next? ... View answer

Answered by : Dr. Arun ( Infectious Diseases Specialist)

Mobile Questions and Answers

Dr. Bhagyalaxmi Nalaparaju MD

It could be due to vitamin deficiency.I would suggest you take multivitamin tablets.once in a day after lunch. Maintain good oral hygiene. If it persist then visit a doctor.

Dr.     Suresh Heijebu MD

no it has no such side effects.